Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 338, Number 1

All articles in this issue are freely accessible.

The structure of a nonlinear elliptic operator
P. T. Church, E. N. Dancer and J. G. Timourian.
Trans. Amer. Math. Soc. 338 (1993), 1-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124165
Equiconvergence theorems for Fourier-Bessel expansions with applications to the harmonic analysis of radial functions in Euclidean and non-Euclidean spaces
Leonardo Colzani, Antonio Crespi, Giancarlo Travaglini and Marco Vignati.
Trans. Amer. Math. Soc. 338 (1993), 43-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1108610
Generalizations of the wave equation
J. Marshall Ash, Jonathan Cohen, C. Freiling and Dan Rinne.
Trans. Amer. Math. Soc. 338 (1993), 57-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1088475
André permutations, lexicographic shellability and the $cd$-index of a convex polytope
Mark Purtill.
Trans. Amer. Math. Soc. 338 (1993), 77-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094560
Super efficiency in vector optimization
J. M. Borwein and D. Zhuang.
Trans. Amer. Math. Soc. 338 (1993), 105-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098432
On the characterization of a Riemann surface by its semigroup of endomorphisms
A. Erëmenko.
Trans. Amer. Math. Soc. 338 (1993), 123-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106188
Asymptotic behavior for a coalescence problem
Oscar Bruno, Avner Friedman and Fernando Reitich.
Trans. Amer. Math. Soc. 338 (1993), 133-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145729
Rigidity of invariant complex structures
Isabel Dotti Miatello.
Trans. Amer. Math. Soc. 338 (1993), 159-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100696
The weighted Hardy’s inequality for nonincreasing functions
Vladimir D. Stepanov.
Trans. Amer. Math. Soc. 338 (1993), 173-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097171
The Noetherian property in rings of integer-valued polynomials
Robert Gilmer, William Heinzer and David Lantz.
Trans. Amer. Math. Soc. 338 (1993), 187-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097166
Complex geodesics and iterates of holomorphic maps on convex domains in $C^{n}$
Peter R. Mercer.
Trans. Amer. Math. Soc. 338 (1993), 201-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123457
Zeta regularized products
J. R. Quine, S. H. Heydari and R. Y. Song.
Trans. Amer. Math. Soc. 338 (1993), 213-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100699
Sets of determination for harmonic functions
Stephen J. Gardiner.
Trans. Amer. Math. Soc. 338 (1993), 233-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100694
Chains, null-chains, and CR geometry
Lisa K. Koch.
Trans. Amer. Math. Soc. 338 (1993), 245-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100695
Intersection cohomology of $S^{1}$-actions
Gilbert Hector and Martin Saralegi.
Trans. Amer. Math. Soc. 338 (1993), 263-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116314
On complete manifolds of nonnegative $k$th-Ricci curvature
Zhong Min Shen.
Trans. Amer. Math. Soc. 338 (1993), 289-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112548
Global phase structure of the restricted isosceles three-body problem with positive energy
Kenneth Meyer and Qiu Dong Wang.
Trans. Amer. Math. Soc. 338 (1993), 311-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1136546
Local integrability of Mizohata structures
Jorge Hounie and Pedro Malagutti.
Trans. Amer. Math. Soc. 338 (1993), 337-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106189
Inverse scattering for singular potentials in two dimensions
Zi Qi Sun and Gunther Uhlmann.
Trans. Amer. Math. Soc. 338 (1993), 363-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126214
Twists of Hilbert modular forms
Thomas R. Shemanske and Lynne H. Walling.
Trans. Amer. Math. Soc. 338 (1993), 375-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102225
Regularity properties of solutions to transmission problems
Luis Escauriaza and Jin Keun Seo.
Trans. Amer. Math. Soc. 338 (1993), 405-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149120
Characterization of automorphisms on the Barrett and the Diederich-Fornæss worm domains
So-Chin Chen.
Trans. Amer. Math. Soc. 338 (1993), 431-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116311
Classification of singularities for blowing up solutions in higher dimensions
J. J. L. Velázquez.
Trans. Amer. Math. Soc. 338 (1993), 441-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134760
Imprimitive Gaussian sums and theta functions over a number field
Jacob Nemchenok.
Trans. Amer. Math. Soc. 338 (1993), 465-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041052
Mixing properties of a class of Bernoulli-processes
Doris Fiebig.
Trans. Amer. Math. Soc. 338 (1993), 479-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102220